# SDR AALA200802628A

- Difficulty date: December 2, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 43,913 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT SEAT ROWS 9 TO 15 INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER AT SEAT ROW 9E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
